Common (1% to 10%): Sinusitis, nasopharyngitis, upper respiratory tract infection , bronchitis
Uncommon (% to 1%): Cough, dyspnea, snoring, dysphonia
Rare (less than %): Pulmonary microembolism (POME) (cough, dyspnea, malaise, hyperhidrosis, chest pain, dizziness, paresthesia, or syncope) caused by oily solutions
Frequency not reported: Sleep apnea
Postmarketing reports: Chest pain, asthma , chronic obstructive pulmonary disease , hyperventilation, obstructive airway disorder, pharyngeal edema, pharyngolaryngeal pain, pulmonary embolism , respiratory distress, rhinitis , sleep apnea syndrome [ Ref ]
Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ('Multum') is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Multum's drug information does not endorse drugs, diagnose patients or recommend therapy. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.
Given the nature of many of the androgenic and estrogenic side effects from Trenbolone, it is often difficult to minimize the risk of negative effects while still preserving the efficacy of the drug. There are certainly methods that bodybuilders use to minimize the likelihood of harmful reactions, and the most important would be only taking anabolic-androgenic steroids under the supervision of a doctor who is well-versed in steroid use.
I think that if most bodybuilders objectively consider the long-term risks versus the short-term gains, it really won’t seem worth it in the end.